# SDR 2A6R202404227071

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N235AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 7,547 hours, 30,440 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FOUND CORROSION DAMAGE IN TWO PLACES ON THE L/H KEEL BEAM P/N L533M1009203.  REPAIR PER AIRBUS HELICOPTER RDAS-EC135-53-0224-1107 REV. A
